# SDR YENA201907230421

- Difficulty date: July 23, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N661JB
- Make and model: Airbus A320-232
- Aircraft serial: 3228
- Aircraft time: 47,579 hours, 17,097 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 22, PBI-BOS. DIRTY SOCKS SMELL OB SENSED BY IN FLIGHT THROUGH 10000 FEET TO 5000 ON THE DESCENT; PERFORMED ECP DECON PER 21-00-00 AND INFO NOTICE 2017 T015E INSTRUCTIONS PROVIDED. A/C OK FOR SERVICE.
